# SDR SWAA2019050832477

- Difficulty date: March 28, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A11345
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE ENTRY DOOR FRAME CRACKED AT BS. 312, STR. 5L.  REPAIRED FRAME IAW ER AND EA.
